# SDR DL76G090733

- Difficulty date: April 20, 2009
- Submitted: April 28, 2009
- Operation: Air carrier
- Aircraft: N173DZ
- Make and model: Boeing 767332
- Aircraft serial: 29692
- Aircraft time: 37,159 hours, 12,515 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Condition: Failed
- Location: E/E Bay
- Stage of operation: TX
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: D

## Discrepancy

ON TAXI OUT, ALARM SOUNDED FROM BELOW FLOOR.  EQUIPMENT COOLING OVERHEAT LIGHT ILLUMINATED WITH FWD EQ SUP FAN 1 STATUS MSG.  PULLED/COLLARED FWD EQ SUPPLY FAN 1 CB, FWD TO MCO/PLAC PER MEL 21-58-03.  REMOVED AND REPLACED FWD EQUIP COOLING SUPPLY FAN NR 1 P AMM.  OPS CHECK OK.  MCO AND PLACARD REMOVED.
